# SDR P5CA9600587

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 780
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT MAIN DECK LEFT OTBD END OF TENSION TIE AT STA 780 APPROX S11L.  REPAIRED TENSION TIE PER SB 747-53-2371 AND HAECO DESIGN DEVIATION ORDER HX135017.
